Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring appearance of wound on injured foot. History of foot injury during accident. Treatment advise?

my name suresh i live in meerut 6year ago my foot injard in moter cycle so my foot tretment in zakhm kuch samay badh sahi hoo gaya but after same time appny app feer say zakhm hoo gaya esh thrah kuch samy bahd sahi hoo jata esh thraha bar bar hootha hi pl mujay ess kaa tretment batay or par mee lagane kay leay cream batay
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Since there is history of recurrent episodes of injury, you should get your blood sugar checked. Diabetes patients have tendency to have recurrent foot ulcer & delayed wound healing because of poor blood circulation.Other thing is you should meet your doctor & let him examine the wound properly & based on the condition of your wound & surroundung skin condition he can prescribe a treatment to you.
Wish you good health.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor